Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 50, NWS Paducah, KY

July 1, 2023Marshall County, Kentucky

NWS Paducah, KY issued this tornado warning at Jul 1, 2023, 6:47 PM CDT for Marshall County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 1, 2023, 6:47 PM CDT (23:47 UTC)
Expired
Jul 1, 2023, 7:15 PM CDT
In force
28 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

County Marshall County, KY

The radar

The Paducah radar (KPAH), 44 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 1, 6:14 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 1, 6:14 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
614 PM CDT Sat Jul 1 2023

.UPDATE...
Issued at 603 PM CDT Sat Jul 1 2023

Updated Aviation discussion for 00Z TAF Issuance.

&&

.SHORT TERM...(Tonight through Monday night)
Issued at 129 PM CDT Sat Jul 1 2023

-Strong to severe storms are expected to increase in coverage this
 afternoon and evening

-Storms may upscale into a line with locally enhanced damaging
 wind potential through this evening

A large MCS has formed just south of the CWA in TN from convection
that ran along the KY/TN border. This appears to be associated
with a weak mid/upper level impulse as convection behind it isn't
doing as well. The local convection and things just to the south
of the CWA have not stayed organized and are in an area of
relatively weaker deep layer flow.

Additional convection is developing over southwest and is in
better shear closer to the shortwave trough. Cloud cover from
ongoing convection has limited our heating a bit in a few areas
but LAPS and SPC mesoanalysis still show 3000-4000 J/kg of MLCAPE
over SEMO/SRN IL and WKY with growing CAPE in SWIN behind this
mornings convection. A pretty clear gradient still exists from
about Mt. Vernon to Bowling Green, KY behind previous convection.

As the large scale ascent increases ahead of the approaching
shortwave over the next few hours expect that convection will
increase. Given the unstable environment and 30-40 kts of deep
layer shear severe storms seem pretty likely. Straight hodographs
support initially splitting cells but an upscale into a line-
segment/QLCS system appears likely. Low level shear isn't
especially favorable for mesovorticies and tornadoes but will need
to watch for any boundary interactions from previous convection
that could enhance local tornado potential.

Coverage of storms today will likely determine how this evening
plays out, as we don't get a synoptic scale clearing front
overnight. The humid and unstable airmass lags behind through
early Sunday and the GFS timing generates another round of
afternoon storms over the eastern half of the area. If we get a
more sweeping MCS I think coverage would be a bit more limited
tomorrow.

After that we get a more pronounced front late Sunday which should
lead to drier and slightly less humid conditions Monday.

.LONG TERM...(Tuesday through Saturday)
Issued at 129 PM CDT Sat Jul 1 2023

We return to southerly return flow Tuesday and afternoon shower
and storm chances return both Tuesday and Wednesday. Shear will be
modest but some pulse afternoon convection appears likely. The
ECMWF is a little less aggressive with the QPF and has more
marginal thermodynamics.

Wednesday into Thursday both ECMWF/GFS bring a trough and
associated front to the area. Looks like another 12-24 hours of
pretty unsettled weather, although as frontal timing agreement
improves we may be able to narrow that down a little bit. Severe
weather appears possible given the instability and shear
parameters apparent on the synoptic scale.

&&

.AVIATION...
Issued at 603 PM CDT Sat Jul 1 2023

MVFR to at times IFR restrictions are possible with
VSBYS/potentially with CIGS as scattered strong convection
impacts the terminals this evening. Activity will wane and
conditions may improve to VFR from late tonight into the first
half of the day tmrw, but expect another flare-up of strong afternoon
convection to similarly deteriorate CIGS/VSBYS during the
planning phase of the forecast.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory until 7 PM CDT this evening for ILZ084-088-092>094.

MO...Heat Advisory until 7 PM CDT this evening for MOZ076-086-087-100-
     109>112-114.

IN...Flood Watch until 3 AM CDT /4 AM EDT/ Sunday for INZ081-082-
     086>088.

KY...Heat Advisory until 7 PM CDT this evening for KYZ001>006.

     Flood Watch until 3 AM CDT Sunday for KYZ018-019.

&&
Hazardous weather outlook, Jul 1, 4:15 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
415 PM CDT Sat Jul 1 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-021000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
415 PM CDT Sat Jul 1 2023 /515 PM EDT Sat Jul 1 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

A Severe Thunderstorm Watch remains in effect until 9 PM CDT.
Refer to the Watch for severe storm hazards and details.

Heat indices up to 109 degrees are possible until the Heat
Advisory expires at 7 PM CDT. Refer to the advisory for further
details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of thunderstorms is likely Sunday, especially in
the afternoon. Isolated severe storms with damaging winds and
large hail are possible.

There is a daily chance of thunderstorms Monday through Friday.
The activity is expected to be isolated Monday through Wednesday
before becoming more numerous Thursday, and then isolated again
Friday. Heavy rain and lightning will be the primary hazards, but
periods of stronger storms cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter reports for ongoing severe weather are appreciated.

In the hours before

Special weather statement, Jul 1, 6:17 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Paducah KY
617 PM CDT Sat Jul 1 2023

MOZ114-012345-
New Madrid MO-
617 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southwestern New
Madrid County through 645 PM CDT...

At 617 PM CDT, Doppler radar was tracking a strong thunderstorm over
Clarkton, or near Campbell, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Gideon around 620 PM CDT.
  Parma and Risco around 635 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Missouri.

&&

LAT...LON 3639 8997 3648 8996 3653 8996 3655 8995
      3658 8996 3663 8985 3663 8970 3642 8970
      3643 8974 3642 8974 3639 8975
TIME...MOT...LOC 2317Z 251DEG 32KT 3646 8996

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ATL
Local storm report, Jul 1, 6:21 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
621 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Tstm Wnd Dmg     Mount Carmel            38.42N 87.77W
07/01/2023                   Wabash             IL   Trained Spotter

            Two trees fell, spotter estimated 70 mph
            winds.

&&

JGG
Special weather statement, Jul 1, 6:22 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Paducah KY
622 PM CDT Sat Jul 1 2023

INZ085-KYZ010-014-018-012345-
Posey IN-Henderson KY-Crittenden KY-Union KY-
622 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of south central Posey,
southwestern Henderson, northeastern Crittenden and Union Counties
through 645 PM CDT...

At 622 PM CDT, Doppler radar was tracking a strong thunderstorm near
Uniontown, or 7 miles west of Morganfield, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Morganfield, Breckinridge Center and Uniontown around 630 PM CDT.

Other locations in the path of this storm include Corydon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southern Illinois...southwestern Indiana...and western and
northwestern Kentucky.

&&

LAT...LON 3764 8772 3764 8773 3748 8794 3751 8806
      3778 8804 3781 8803 3783 8796 3782 8768
TIME...MOT...LOC 2322Z 250DEG 40KT 3771 8804

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ATL
Special weather statement, Jul 1, 6:26 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Paducah KY
626 PM CDT Sat Jul 1 2023

KYZ003>006-020000-
Carlisle KY-McCracken KY-Ballard KY-Graves KY-
626 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of northeastern
Carlisle, southeastern Ballard, McCracken and northern Graves
Counties through 700 PM CDT...

At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lovelaceville, or 8 miles east of Bardwell, moving northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lovelaceville around 630 PM CDT.
  Paducah around 640 PM CDT.
  Lone Oak around 645 PM CDT.

Other locations in the path of this storm include Reidland.

This includes Interstate 24 in Kentucky between Mile Markers 1 and
17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Kentucky.

&&

LAT...LON 3693 8901 3714 8871 3711 8861 3708 8857
      3707 8857 3703 8852 3702 8848 3684 8848
      3684 8849 3680 8881
TIME...MOT...LOC 2325Z 241DEG 44KT 3689 8886

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ATL
Special weather statement, Jul 1, 6:29 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Paducah KY
629 PM CDT Sat Jul 1 2023

KYZ002-003-006-012345-
Carlisle KY-Graves KY-Hickman KY-
629 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southeastern
Carlisle, northeastern Hickman and west central Graves Counties
through 645 PM CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Carlisle, northeastern Hickman and west central Graves Counties.

This includes Interstate 69 in Kentucky between Mile Markers 17 and
19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Kentucky.

&&

LAT...LON 3663 8890 3670 8901 3682 8884 3670 8867
TIME...MOT...LOC 2328Z 241DEG 44KT 3671 8894

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ATL
Local storm report, Jul 1, 6:30 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
630 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tstm Wnd Dmg     2 N Clinton             36.69N 89.00W
07/01/2023                   Hickman            KY   Emergency Mngr

            Tree down along highway 51.

&&

JGG

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:26 PM CDTSevere Thunderstorm WarningPAHChristian22 min
Jun 30, 10:06 PM CDTSevere Thunderstorm WarningPAHUnion24 min
Jun 30, 10:29 PM CDTSevere Thunderstorm WarningPAHUnion46 min
Jun 30, 10:58 PM CDTSevere Thunderstorm WarningPAHDaviess32 min
Jun 30, 11:30 PM CDTSpecial Weather StatementPAHHopkins, McLean, Muhlenberg60 min
Jun 30, 11:33 PM CDTSpecial Weather StatementPAHDaviess12 min
Jul 1, 2:12 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHDaviess48 min
Jul 1, 8:53 AM CDTHeat AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken10 hr
Jul 1, 10:01 AM CDTFlood WatchPAHDaviess, Henderson7 min
Jul 1, 10:08 AM CDTFlood WatchPAHDaviess, Henderson17 hr
Jul 1, 11:26 AM CDTSpecial Weather StatementPAHGraves34 min
Jul 1, 12:47 PM CDTSpecial Weather StatementPAHTodd43 min
Jul 1, 2:10 PM CDTSpecial Weather StatementPAHCarlisle35 min
Jul 1, 2:31 PM CDTSpecial Weather StatementPAHHenderson29 min
Jul 1, 2:53 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean37 min
Jul 1, 5:29 PM CDTSevere Thunderstorm WarningPAHFulton46 min
Jul 1, 5:37 PM CDTSevere Thunderstorm WarningPAHLivingston38 min
Jul 1, 5:47 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman43 min
Jul 1, 5:58 PM CDTSpecial Weather StatementPAHBallard32 min
Jul 1, 6:00 PM CDTSevere Thunderstorm WarningPAHCarlisle, Hickman30 min
Jul 1, 6:08 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman37 min
Jul 1, 6:16 PM CDTSevere Thunderstorm WarningPAHHenderson, Union44 min
Jul 1, 6:22 PM CDTSpecial Weather StatementPAHUnion23 min
Jul 1, 6:26 PM CDTSpecial Weather StatementPAHMcCracken34 min
Jul 1, 6:29 PM CDTSpecial Weather StatementPAHHickman16 min
Jul 1, 6:31 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman14 min
Jul 1, 6:33 PM CDTSevere Thunderstorm WarningPAHGraves27 min
Jul 1, 6:43 PM CDTSevere Thunderstorm WarningPAHGraves, McCracken, Marshall32 min
Jul 1, 6:54 PM CDTTornado WarningPAHLivingston, Lyon, Marshall36 min
Jul 1, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHenderson34 min
Jun 30, 7:42 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson33 min
Jun 30, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHJefferson53 min
Jun 30, 7:58 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry, Williamson32 min
Jun 30, 8:06 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Perry39 min
Jun 30, 8:14 PM CDTSevere Thunderstorm Warning Destructive damage threatPAHJefferson31 min
Jun 30, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson, Perry, Wayne63 min
Jun 30, 9:15 PM CDTSevere Thunderstorm WarningPAHEdwards, Wayne45 min
Jun 30, 9:51 PM CDTSevere Thunderstorm WarningPAHWabash24 min
Jul 1, 12:00 AM CDTSpecial Weather StatementPAHWayne30 min
Jul 1, 12:26 AM CDTSpecial Weather StatementPAHEdwards, Wayne34 min
Jul 1, 12:53 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash52 min
Jul 1, 7:29 AM CDTSpecial Weather StatementPAHEdwards, Wabash46 min
Jul 1, 7:49 AM CDTSevere Thunderstorm WarningPAHWabash41 min
Jul 1, 2:36 PM CDTSpecial Weather StatementPAHJackson24 min
Jul 1, 2:42 PM CDTSevere Thunderstorm WarningPAHJackson, Perry48 min
Jul 1, 3:02 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Jefferson, Perry43 min
Jul 1, 3:29 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry, Williamson46 min
Jul 1, 3:44 PM CDTSpecial Weather StatementPAHJefferson31 min
Jul 1, 4:09 PM CDTSevere Thunderstorm WarningPAHJackson51 min
Jul 1, 4:15 PM CDTAreal Flood AdvisoryPAHFranklin3 hr
Jul 1, 4:20 PM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Saline, Williamson40 min
Jul 1, 4:37 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash38 min
Jul 1, 4:38 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry52 min
Jul 1, 4:41 PM CDTTornado WarningPAHFranklin, Hamilton, Saline18 min
Jul 1, 4:48 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union42 min
Jul 1, 5:00 PM CDTFlash Flood WarningPAHEdwards, Wabash4 hr
Jul 1, 5:01 PM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Saline, Wayne, White44 min
Jul 1, 5:04 PM CDTSpecial Weather StatementPAHPulaski26 min
Jul 1, 5:07 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson, Perry, Wayne38 min
Jul 1, 5:14 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union31 min
Jul 1, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson, Perry, Wayne49 min
Jul 1, 5:28 PM CDTSevere Thunderstorm WarningPAHEdwards, Wayne, White32 min
Jul 1, 5:39 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 2 more51 min
Jul 1, 5:54 PM CDTSpecial Weather StatementPAHHardin36 min
Jul 1, 6:04 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHWabash10 min
Jul 1, 6:27 PM CDTSevere Thunderstorm Warning Destructive damage threatPAHEdwards, Wabash, Wayne, White18 min
Jul 1, 12:08 PM CDTSpecial Weather StatementPAHButler37 min
Jul 1, 1:15 PM CDTSpecial Weather StatementPAHRipley30 min
Jul 1, 1:40 PM CDTSpecial Weather StatementPAHRipley35 min
Jul 1, 2:23 PM CDTSpecial Weather StatementPAHBollinger37 min
Jul 1, 2:33 PM CDTSevere Thunderstorm WarningPAHNew Madrid27 min
Jul 1, 2:43 PM CDTSpecial Weather StatementPAHCarter47 min
Jul 1, 2:55 PM CDTSpecial Weather StatementPAHBollinger35 min
Jul 1, 2:58 PM CDTSpecial Weather StatementPAHNew Madrid32 min
Jul 1, 3:11 PM CDTSpecial Weather StatementPAHCarter34 min
Jul 1, 3:15 PM CDTSpecial Weather StatementPAHMississippi45 min
Jul 1, 3:23 PM CDTSpecial Weather StatementPAHRipley37 min
Jul 1, 3:27 PM CDTSpecial Weather StatementPAHPerry33 min
Jul 1, 3:33 PM CDTSpecial Weather StatementPAHWayne42 min
Jul 1, 3:57 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard, Wayne33 min

Nearby

Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.